# SDR 2007FA0000228

- Difficulty date: March 6, 2007
- Submitted: March 15, 2007
- Operation: General aviation
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Engine: Ge CF650*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, THE LANDING GEAR HANDLE WILL NOT GO TO UP OR RETRACT POSITION.  AIRCRAFT RETURNED TO BASE.  PERFORMED TROUBLESHOOTING ON THE LANDING GEAR SYSTEM AND FOUND THAT LT WING GEAR TRUCK ROTATION SENSOR AT FAULT.  ADJUSTED THE LT WING GEAR TRUCK ROTATION SENSOR IAW AMM 32-61-04.  PERFORMED LANDING GEAR SYSTEM EXTENSION AND RETRACTION SEVERAL TIMES IAW AMM 32-32-00/501, TEST NORMAL.  (K)
